Application du réarrangement à une inéquation variationnelle
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 109-114
@incollection{AST_1984__118__109_0,
     author = {Bandle, C. and Mossino, J.},
     title = {Application du r\'earrangement \`a une in\'equation variationnelle},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {109-114},
     mrnumber = {761740},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__118__109_0}
}
Bandle, C.; Mossino, J. Application du réarrangement à une inéquation variationnelle, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 109-114. http://www.numdam.org/item/AST_1984__118__109_0/

[1] C. Bandle, Isoperimetric inequalities and applications. Pitman Advanced Publishing Program, Boston-London-Melbourne, 1980. | MR 572958 | Zbl 0436.35063

[2] G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge, Univ. Press, 1964. | JFM 60.0169.01 | Zbl 0634.26008 | Zbl 0010.10703

[3] G. Polya, C. Szego, Isoperimetric inequalities in mathematical physics, Princeton Univ. Press, 1951. | MR 43486 | Zbl 0044.38301

[4] G. Talenti, Elliptic equations and rearrangements, Ann. della Sc. Norm. Sup. Pisa (IV), 3 (1976), 697-718. | MR 601601 | Zbl 0341.35031

[5] G. Talenti, Nonlinear elliptic equations, rearrangements of functions and Orlicz spaces, Ann. Mat. Pura ed Appl. (IV), vol. CXX (1979), 159-184. | Article | MR 551065 | Zbl 0419.35041